# SDR CALA2025090908670

- Difficulty date: September 5, 2025
- Submitted: September 9, 2025
- Operation: Air carrier
- Aircraft: N17310
- Make and model: Boeing 737-8
- Aircraft serial: 67566
- Aircraft time: 8,069 hours, 2,733 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Access Panel
- Condition: Detached
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER 2 ENGINE INBOARD BOTTOM ACESS PANEL POPPED OPEN IN FLIGHT FOUND #2 ENGINE IDG ACCESS DOOR OPEN, INSPECTED COWL AREA AND DOOR, NO DAMAGE, LATCHES OPERATE OK, SECURED PANEL.
